| Catalog Number |
079510471 |
| Medical Device Problem Code |
Particulates (1451)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/08/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3 - date of event - the date of event is unknown, and (b)(6) 2026 has been used as a placeholder.The device has been received for evaluation.The investigation is pending completion.
Event or Problem Description
A complaint with received a complaint regarding empty lifecare container 250 ml size in which it was stated the preparation for fentanyl (batch 50632 ) was inspected and particulate matter was found in the lifecare container.There was no patient involvement.
Additional Manufacturer Narrative
Received five used list #079510471, empty lifecare container 100 ml size and three opened/unused.List #079510471, empty lifecare container 100 ml size.As received, no damage or anomalies noted.The bags were examined under bright light and no evidence of particulates was observed.Received fifteen photos from the customer of various bags with possible particulates circled by the customer with written descriptions.The three empty bags were filled with sterile water using icu medical provided materials which included a plum set, a sterile water bag, a ch-10, and a spiros to replicate the bags being full to check for particulates.Under bright lights no particulates were observed.The fluid from the eight total bags was flushed and collected in a vacuum filtration system.The filter paper was examined under a microscope at 10x magnification to check for particulates from the bag and fluid.There were no residual particles on the filter paper on eight bags.The samples were sent for an ftir analysis.The analysis showed that particulate matter was present on the filter paper when observed under higher magnification.The particulate matter observed were composed of cellulose and oleamide.The complaint of particulate matter can be confirmed.Particulate matter identified during investigation was consistent with cellulose-based fibers and oleamide materials commonly associated with packaging and polymer processing aids.Based on the available information, the most probable source is related to environmental or material handling factors rather than a specific manufacturing defect.The manufacturing teams implemented process enhancements and inspection improvements to further reduce the potential for particulate introduction.Corrected information can be found in d10 concomitant product.